Posted by allisonm on May 7, 2002, at 10:36:58
My pdoc wants to change my cocktail again. I have been on Zoloft, Effexor XR, Remeron, lithium, Wellbutrin, Neurontin, Celexa, and Serzone in various combinations. Currently on Wellbutrin and Serzone (each 150mg 2X/day).
In the past few months when under stress, my emotions have been rather unstable and anxiety has been very very high. I start weeping at the drop of a hat -- anywhere and often in public. Some people have noticed this, which makes me all the more anxious. Pdoc more than a month ago urged me to take the Ativan he's prescribed more often and whenever I feel this anxiety coming on. It is only a stop-gap.
So now he wants to wean me off the Serzone and try an SSRI again (Zoloft, Prozac, Paxil, Celexa). I haven't tolerated SSRI's in the past and have always had to get off them. It feels as though he is running out of drugs to try.
Would anyone have a throry as to why he would want to try SSRIs again after previous intolerable side effects? Is there really any chance that an SSRI could help now? Has anyone had this happen?
Thanks for listening.